# SDR SWAA2012112609795

- Difficulty date: November 16, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 36,347 hours, 20,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK STA 540 RBL 0 TO RBL 25 CRACKED.  REMOVED AND REPLACED PANEL IAW SRM AND DWG.
